i have been taking effexor for about 2 months now and i am having alot of trouble with incontinence. i was wondering has anyone else experienced this?
Effexor can cause fluid retention and edema so I would think it could be the problem behind your incontinence. Without being too nosy, I do know that Effexor can cause nocturia; which is waking up from sleep numerous times at night to empty your bladder. If this is when your having your problem, then Effexor could be the culprit. Regardless, I would mention it to your prescriber anyway especially if it has just become a problem recently. Hope this helps.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Urinary Incontinence - can I buy something over the counter to clear up the urinary tract infection?
Posted 13 Nov 2009 • 3 answers
Posted 2 Dec 2009 • 2 answers
Posted 10 Apr 2010 • 1 answer
Posted 16 Mar 2012 • 2 answers
Posted 20 Apr 2016 • 2 answers